MathSciNet Relay Station
MathSciNet bibliographic data
MR1808400 35J60 (35A05 53C21 58J60)
Chang, Sun-Yung Alice; Chen, Wenxiong A note on a class of higher order conformally covariant equations. Discrete Contin. Dynam. Systems 7 (2001), no. 2, 275–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement